Skip to Main content Skip to Navigation
Journal articles

A HILL TYPE ESTIMATOR OF THE WEIBULL TAIL-COEFFICIENT

Abstract : We present a new estimator of the Weibull tail-coefficient. The Weibull tail-coefficient is defined as the regular variation coefficient of the inverse cumulative hazard function. Our estimator is based on the log-spacings of the upper order statistics. Therefore, it is very similar to the Hill estimator for the extreme value index. We prove the weak consistency and the asymptotic normality of our estimator. Its asymptotic as well as its finite sample performances are compared to classical ones.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00724602
Contributor : Stephane Girard <>
Submitted on : Tuesday, August 21, 2012 - 5:44:48 PM
Last modification on : Monday, July 20, 2020 - 9:19:00 AM
Long-term archiving on: : Thursday, November 22, 2012 - 2:31:26 AM

File

theta_CIS2.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00724602, version 1

Collections

Citation

Stéphane Girard. A HILL TYPE ESTIMATOR OF THE WEIBULL TAIL-COEFFICIENT. Communications in Statistics - Theory and Methods, Taylor & Francis, 2004, 33 (2), pp.205-234. ⟨hal-00724602⟩

Share

Metrics

Record views

263

Files downloads

541